# SDR WTAA950201

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120175
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 922AA2YA6PZ722
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FAT - LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE FOUND LEFT GEAR 'A' SYSTEM UP PROXIMITY SENSOR INTERMITTENT.  SWAPPED 'A' AND 'B' SYSTEM PROXIMTIY SENSOR CANNON PLUGS (LEFT GEAR UP SENSORS) PER SNL 120-032-0015.  PERFORMED GEAR RETRACTION CHECK.  SYSTEM OPERATIONAL CHECK NORMAL.  DEFERRED 'B' GEAR POSITION INDICATION SYSTEM PER MEL 32-60-1.  AIRCRAFT RETURNED TO SERVICE.  MAINTENACNE SUBSEQUENTLY CLEARED DMI WITH THE REPLACEMENT OF THE LEFT GEAR 'B' SYSTEM UP PROXIMTIY SENSOR.  (M)
